Electron. J. Diff. Equ., Vol. 2015 (2015), No. 210, pp. 1-14.

S-asymptotically omega-periodic solutions for abstract neutral differential equations

Michelle Pierri, Donal O'Regan

In this article we study the existence of S-asymptotically omega-periodic solutions for abstract neutral functional differential equations recently, introduced in the literature. An application involving a partial neutral differential equation is presented.

Submitted January 30, 2014. Published August 10, 2015.
Math Subject Classifications: 34K30, 34K40, 34K14, 35B15, 47D06.
Key Words: Neutral equation; S-asymptotically omega-periodic function; analytic semigroup; strict solutions; partial delayed differential equation.

Show me the PDF file (295 KB), TEX file, and other files for this article.

Michelle Pierri
Departamento de Computação e Matemática
Faculdade de Filosofia Ciências e Letras de Ribeirão Preto
Universidade de São Paulo
CEP 14040-901 Ribeirão Preto, SP, Brazil
email: michellepierri@ffclrp.usp.br
Donal O'Regan
School of Mathematics, Statistics and Applied Mathematics
National University of Ireland
Galway, Ireland
email: donal.oregan@nuigalway.ie

Return to the EJDE web page